Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A regular space which is not completely regular


Author: A. Mysior
Journal: Proc. Amer. Math. Soc. 81 (1981), 652-653
MSC: Primary 54D10; Secondary 54D15
DOI: https://doi.org/10.1090/S0002-9939-1981-0601748-4
MathSciNet review: 601748
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a simple example of a regular space which is not completely regular.


References [Enhancements On Off] (What's this?)

  • [1] E. K. van Douwen, A regular space on which every continuous real-valued function is constant, Nieuw Arch. Wisk. 20 (1972), 143-145. MR 0312462 (47:1019)
  • [2] R. Engelking, General topology, PWN, Warsaw, 1977. MR 0500780 (58:18316b)
  • [3] H. Herrlich, Wann sind alle stetigen Abbildungen in $ Y$ konstant? Math. Z. 90 (1965), 152-154. MR 0185565 (32:3029)
  • [4] J. Thomas, A regular space, not completely regular, Amer. Math. Monthly 76 (1969), 181-182. MR 1535290

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D10, 54D15

Retrieve articles in all journals with MSC: 54D10, 54D15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0601748-4
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society